MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that connector luer lock c45 had flow issues.The following information was provided by the initial reporter: it was reported that luer lock connector had to be changed before pumps would allow the infusion to begin on two occasions.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo which displays the used connector was provided to our quality team, no physical sample was available for evaluation.Upon inspection of the photo, there was no visible damage or defects on the connector that could have contributed to the reported failure.A device history review was performed for reported lot 2010702, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the alleged defect.Three retained samples were used for additional evaluation.The product was visually inspected and no damage or defects were observed.The samples were functionally tested, connecting a sample syringe and injector to a sample protector along with the vial according to the instructions for use.The liquid was successfully aspirated from the vial, then connecting the injector to the retained sample connectors.In all cases, liquid could properly flow from the syringe through the injector and connector without issue and no resistance occurred.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification and confirmation all critical parts are within specification, all records were reviewed for the reported lot and results were found to be acceptable.Based on the available information we are not able to determine a root cause at this time.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
CONNECTOR LUER LOCK C45
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12089635
Report Number3003152976-2021-00353
Device Sequence Number3848783
Product Code ONB
UDI-Device Identifier00382905152023
UDI-Public00382905152023
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number515202
Device Lot Number2010702
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1